# SDR ABXA2018082016094

- Difficulty date: August 16, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 104,305 hours, 29,638 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Module
- Part number: GH30011
- Part serial: 087
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI TO THE RUNWAY, THE CREW SMELLED A SULFUR/WOOD SMOKE IN THE FLIGHT DECK. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) AND THE MAINTENANCE TECHNICIAN NOTICED AN ODOR IN THE GALLEY. THE OVEN/HOT CUP MODULE WAS REPLACED. THE CAUSE FOR THE ODOR WAS A FAULTY OVEN/HOT CUP MODULE.
